# SDR IXXA2023092301

- Difficulty date: September 13, 2023
- Submitted: September 23, 2023
- Operation: Air carrier
- Aircraft: N251AZ
- Make and model: Boeing 767323
- Aircraft serial: 29604
- Aircraft time: 82,314 hours, 14,299 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Panel
- Part number: 175T2001
- Condition: Delaminated
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

10 INCH DIAMETER DELAMINATION FOUND ON R/H VERTICAL STABILIZER PANEL
